# SDR COMA0860187

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,672 hours, 32,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5696 - EMERGENCY EXIT LIGHT AT SEAT 1C IS INOP.  INSTALLED SERVICEABLE LIGHT STRIP.  NO FURTHER DEFECTS.
